IJPAM: Volume 102, No. 4 (2015)


Yusleidy Alcalá$^1$, Daniel Brito$^2$, Oscar Castro$^3$, Lope Marín$^4$
$^{1,2,3,4}$Departmento de Matemáticas
Escuela de Ciencias
Núcleo de Sucre
Universidad de Oriente
Cumaná 6101-A, Apartado 245, VENEZUELA

Abstract. Let $G$ be a balanced bipartite graph of order $2n$ and minimum degree $\delta(G) \geq 4$. If for every balanced independent set $S$ of four vertices $\vert N(S)\vert\geq n+2$, then $G$ is Hamiltonian connected. This is an improvement of the bound given by [4].

Received: October 3, 2014

AMS Subject Classification: 05C38, 05C45, 05C70

Key Words and Phrases: hamiltonian connected, balanced bipartite graph, neighborhood union

Download paper from here.

DOI: 10.12732/ijpam.v102i4.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 605 - 611

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).